On block recursions, Askey's sieved Jacobi polynomials and two related systems

Volume 78 / 1998

Bernarda Aldana, Jairo Charris, Oriol Mora-Valbuena Colloquium Mathematicum 78 (1998), 57-91 DOI: 10.4064/cm-78-1-57-91


Two systems of sieved Jacobi polynomials introduced by R. Askey are considered. Their orthogonality measures are determined via the theory of blocks of recurrence relations, circumventing any resort to properties of the Askey-Wilson polynomials. The connection with polynomial mappings is examined. Some naturally related systems are also dealt with and a simple procedure to compute their orthogonality measures is devised which seems to be applicable in many other instances.


  • Bernarda Aldana
  • Jairo Charris
  • Oriol Mora-Valbuena

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image